# SDR AALA202408196892

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 42,981 hours, 18,079 cycles
- Engine: Cfmint CFM567B243
- Engine time: 69,634 hours, 28,806 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: EGT DISPLAYED AMBER INDICATION ON CLIMBOUT THROUGH FLIGHT LEVEL 200; AIRCRAFT LANDED SAFELY AT DFW. ENGINE NUMBER 2 CJ10 HARNESS REPLACED AND TESTED PER AMM 73-21-06-400-803-F00.
